MathSciNet Relay Station
MathSciNet bibliographic data
MR1637404 (2001i:37040) 37C20 (37D05 37G20)
Martín, J. C.; Mora, L. $C\sp 2$-perturbations of Hopf's bifurcation points and homoclinic tangencies. Proc. Amer. Math. Soc. 128 (2000), no. 4, 1241–1245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement